# SDR USAA060919

- Difficulty date: July 19, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 991
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 991 LBL 10 RBL 12 BELOW FLOOR LEVEL CORRODED.  FABRICATED NEW HAT CHANNEL IAW BWG 737-300 65-46812 LEVEL 2 C53-107-02, DEFECT SIZE: 22 INCHES.
